# SDR DALA2024080607834

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 74,474 hours, 24,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5803 EMERGENCY LIGHTS ROW 27-31 INOP. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK M11488 AS PER B757 AMM 33-50 OPS CHECK GOOD. (6062074)
